# SDR GTIA040690

- Difficulty date: July 8, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING OUTBOARD FLIGHT SPOILER BOTTOM SIDE DENTED/DELAMINATED.  REPAIRED BOTTOM SIDE OF OUTBOARD FLIGHT SPOILER.  (M)
